Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

How do i get rid of rashes and hair fall caused due to dandruff ?

hi doctor,i am 16 and i am a girl..i have this spots or rashes on my face ..dont know what it is...not pimples for sure..i think it is caused by dandruff but i am not hair also falls alot..what do you advice me to do?want to get rid of all three..thnx!!
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,

I need to know whether these rashes have symptoms like itching or burning sensation on exposure to sunlight.
These rashes could be rosacea or seborrheic dermatitis if not pimples.Both can be treated but may take little longer time .
As far as hair loss is concerned ,it has various reasons at this age like iron deficiency ,hormonal imbalance,stress,protein def,etc.Minoxidil solution is good for hair loss,but then you need to consult a dermatologist for all your skin problem ,as doctor can analyse and diagnose the cause of your problem.Drink plenty of water , sleep well for 7 hrs at night ,take sprouts,good protein diet & green leafy vegetables which helps reduce hair loss.

Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor